# SDR AALA202407116744

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,927 hours, 5,144 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004C2
- Part serial: 1214
- Condition: Odor
- Location: Aft Lavatory
- Part time: 19,927 hours, 5,144 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG AMMONIA SMELL AT AFT GALLEY. SMELL WAS DETERMINED TO BE URINE. JOB CARD 26L00021001 WAS ACCOMPLISHED. LEFT AFT TOILET WAS REMOVED AND REPLACED PER AMM 38-31-41.
